Table of Contents
Journal of Difference Equations
Volume 2014, Article ID 359093, 8 pages
http://dx.doi.org/10.1155/2014/359093
Research Article

Hermite Wavelet Method for Fractional Delay Differential Equations

School of Natural Sciences, National University of Sciences and Technology, Sector H-12, Islamabad, Pakistan

Received 4 April 2014; Accepted 12 June 2014; Published 2 July 2014

Academic Editor: Honglei Xu

Copyright © 2014 Umer Saeed and Mujeeb ur Rehman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Umer Saeed and Mujeeb ur Rehman, “Hermite Wavelet Method for Fractional Delay Differential Equations,” Journal of Difference Equations, vol. 2014, Article ID 359093, 8 pages, 2014. https://doi.org/10.1155/2014/359093.